# SDR HEEA075479

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 8,931 hours
- Engine: Allsn 250C30P
- Engine time: 8,419 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 23053299
- Part serial: X146274
- Condition: Damaged
- Location: Engine
- Part time: 1,904 hours, 2,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO 2000 HOUR INSPECTION.  UPON INSPECTION OF TURIBNE PARTS NOTED SULFIDATION ON LEADING EDGE OF NR 1 WHEEL BLADES. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
